# SDR DALA2025062004654

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 117,790 hours, 17,575 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0195 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: SECURED LIGHT ASSY. B767 AMM 52-71. (1029076).
